# SDR SWAA2022092615994

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR TRESHOLD PLATE CRACKED / [01] REMOVED L-1 DOOR THRESHOLD PLATE AS PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1  OK TO INSTALL ROBBER PART FROM SWA 205;[03] INSTALLED ROBBED L-1 DOOR THRESHOLD PLATE FROM A/C N205WN AT AIRCRAFT N496WN AS PER B737-700 SRM 51-40-02-0G-0;[04] VERIFIED STEP 3
